# SDR WVER2012062592301

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 20,635 hours, 16,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CIRCUMFERENTIAL JOINT INTERFACE AT FS 282.00 JUST OUTBOARD OF STRINGER 26R HAS CORROSION AROUND FASTENERS.
